Title

High-Order Compact ADI Methods for Parabolic Equations

Document Type

Article

Publication Date

10-2006

Publication Title

Computers and Mathematics with Applications

Volume

52

Issue

8-9

First page number:

1343

Last page number:

1356

Abstract

In this paper we develop a sixth-order compact scheme coupled with Alternating Direction Implicit (ADI) methods and apply it to parabolic equations in both 2-D and 3-D. Unconditional stability is proved for linear diffusion problems with periodic boundary conditions. Numerical examples supporting our theoretical analysis are provided.

Keywords

ADI method; Differential equations; Parabolic; High-order compact schemes; Mathematical models; Numerical analysis; Parabolic equations

Disciplines

Applied Mathematics | Engineering | Numerical Analysis and Computation | Ordinary Differential Equations and Applied Dynamics

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

Identifier

DOI: http://dx.doi.org/10.1016/j.camwa.2006.11.010

UNLV article access

Search your library

Share

COinS